I have been prescribed a high dose of amoxicillin (an antibiotic) to treat an ecoli infection that was found in my urine.
I started taking this 2 days ago and since have started to develop an itchy rash and swollen joints. I spoke to my doctor about this and she wants me to continue with the antibiotics otherwise the ecoli bacteria will develop an immunity. However I am really worried about this after reading that a rash can be a an early sign of a more serious allergic reaction which can happen really quickly. I am also worried about the effect this is having on my baby.
Not sure whether to continue taking this this or not - I phoned NHS direct for a second opinion and they just referred me to my doctor. Any advice please as I am really worried.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.